# SDR DALA2023019200429

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,947 hours, 20,310 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shuttle Valve
- Condition: Faulted
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW ELECTED DE DUE TO RT HYD QTY EICAS MESSAGE AND QUANTITY INDICATION LOW. C/W QRH AND LANDED NORMALLY.   R/R LT AND RT ANTISKID SHUTTLE VALVES. A/C RTS.
